# SDR CALA2025071506581

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N37351
- Make and model: Boeing 737-8
- Aircraft serial: 67623
- Aircraft time: 4,060 hours, 1,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 OUTSIDE EMERGENCY LIGHT INOPERATIVE.   REMOVED BULB AND REPLACED WITH SERVICABLE REF AMM 33-51-04-960-801. OPS CHECK OK.
